Alert archive / Wisconsin / Flash Flood Warnings in 2010

Flash Flood Warning 2, NWS Milwaukee, WI

June 27, 2010Marquette County, Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Jun 27, 2010, 1:32 AM CDT for Marquette County, Wisconsin. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2010, 1:32 AM CDT (06:32 UTC)
Expired
Jun 27, 2010, 4:30 AM CDT
In force
3 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
None

County Marquette County, WI

The radar

The Green Bay radar (KGRB), 119 km from the middle of the area, began a volume at 06:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.5 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2010-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2010-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

026 
WGUS53 KMKX 270632
FFWMKX
WIC077-270930-
/O.NEW.KMKX.FF.W.0002.100627T0632Z-100627T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
132 AM CDT SUN JUN 27 2010

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 430 AM CDT

* AT 130 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
  AN ESTIMATED 2.5 INCHES RAIN HAS FALLEN IN NORTHWEST 
  MARQUETTE COUNTY WITH AN ADDITIONAL 1 TO 2 INCHES EXPECTED. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WESTFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 4390 8921 4384 8960 4398 8960 4398 8921

$$

FRANKS
4 follow-up statements
808 
WGUS73 KMKX 270706
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
206 AM CDT SUN JUN 27 2010

WIC077-270930-
/O.CON.KMKX.FF.W.0002.000000T0000Z-100627T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE WI-
206 AM CDT SUN JUN 27 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR
NORTHERN MARQUETTE COUNTY...

AT 158 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED 
AREA. RADAR INDICATES THAT ABOUT 4 INCHES OF RAIN HAS FALLEN IN THE 
HILLS JUST WEST OF SPRINGFIELD CORNERS IN EXTREME NORTHWEST 
MARQUETTE COUNTY IN THE PAST 1.5 HOURS.

THE TERRAIN SLOPES DOWN FROM WEST TO EAST...SO HIGH WATER IS 
POSSIBLE ALONG HIGHWAY 51 AND INTERSTATE 39 WITHIN A FEW MILES OF 
THE WAUSHARA COUNTY LINE.  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPRINGFIELD
CORNERS AND NESHKORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREAT INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
TAGATZ CREEK...CAVES CREEK

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 4390 8921 4384 8960 4398 8960 4398 8921

$$

CRAVEN
191 
WGUS73 KMKX 270743
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
243 AM CDT SUN JUN 27 2010

WIC077-270930-
/O.CON.KMKX.FF.W.0002.000000T0000Z-100627T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE WI-
243 AM CDT SUN JUN 27 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR
NORTHWESTERN MARQUETTE COUNTY...

AT 235 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT LIGHT TO MODERATE RAIN CONTINUES TO FALL OVER THE WARNED AREA.  
AT LEAST 4 INCHES OF RAIN HAS FALLEN ALONG TAGATZ CREEK JUST WEST OF 
SPRINGFIELD CORNERS IN NORTHWEST MARQUETTE COUNTY.  

THIS IS HILLY TERRAIN WHICH SLOPES DOWN ABOUT 300 FEET TOWARD 
HIGHWAY 51 AND INTERSTATE 39 NEAR THE WAUSHARA COUNTY LINE.  THESE 
CREEKS DRAIN FROM WEST TO EAST SO HIGH WATER MAY BE AFFECTING LOW 
WATER CROSSINGS TO THE NORTH OF WESTFIELD.  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPRINGFIELD
CORNERS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
CHAFFEE CREEK...FOX RIVER...WEDDE CREEK...TAGATZ CREEK...CAVES
CREEK...TAGATZ CREEK FOX RIVER...WESTFIELD CREEK...KLAWITTER CREEK
AND KLEIN CREEK.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 4393 8944 4387 8959 4398 8960 4398 8940

$$

CRAVEN
316 
WGUS73 KMKX 270849
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
349 AM CDT SUN JUN 27 2010

WIC077-270930-
/O.CON.KMKX.FF.W.0002.000000T0000Z-100627T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE WI-
349 AM CDT SUN JUN 27 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR
NORTHWESTERN MARQUETTE COUNTY...

AT 339 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR LIGHT TO 
MODERATE RAIN FALLING OVER MARQUETTE COUNTY.  THE HEAVIEST RAINS 
SHOULD BE OVER FOR THE NIGHT. 

OVER 4 INCHES OF RAIN LIKELY FELL IN NORTHWEST MARQUETTE 
COUNTY...MAINLY IN JUST A 1.5 HOUR PERIOD.  IT IS LIKELY THAT 
SIGNIFICANT RISES OCCURRED ALONG THE TAGATZ AND CAVES CREEKS JUST 
WEST OF SPRINGFIELD CORNERS.

THERE WAS THE POTENTIAL FOR WATER OVER ROADS AT LOW WATER CROSSINGS 
ALONG AND WEST OF THE HIGHWAY 51 AND INTERSTATE 39 IN FAR NORTHWEST 
MARQUETTE COUNTY.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPRINGFIELD 
CORNERS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
CHAFFEE CREEK...FOX RIVER...WEDDE CREEK...TAGATZ CREEK...CAVES
CREEK...TAGATZ CREEK FOX RIVER...WESTFIELD CREEK...KLAWITTER CREEK
AND KLEIN CREEK.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SULLIVAN.

&&

LAT...LON 4393 8944 4387 8959 4398 8960 4398 8940

$$

CRAVEN
017 
WGUS73 KMKX 270938
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
438 AM CDT SUN JUN 27 2010

WIC077-270947-
/O.EXP.KMKX.FF.W.0002.000000T0000Z-100627T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE WI-
438 AM CDT SUN JUN 27 2010

...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTHWESTERN MARQUETTE
COUNTY...

THUNDERSTORMS HAVE EXITED THE AREA AND THERE IS LITTLE THREAT OF 
ADDITIONAL HEAVY RAIN..SO THE FLASH FLOOD WARNING HAS BEEN ALLOWED 
TO EXPIRE.

LAT...LON 4393 8944 4387 8959 4398 8960 4398 8940

$$

REM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 3:30 PM CDT, 10 hours 2 minutes earlier.

Area forecast discussion, Jun 26, 3:30 PM CDT, 10 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT SAT JUN 26 2010

.SHORT TERM...WARM FRONT IS RETUNING NWD TOWARD NE IA AND NRN IL
WHILE THE LAKE BREEZE...AIDED BY A LOCALLY ENHANCED PRESSURE
GRADIENT VIA LOW PRESSURE OVER LOWER MI AND HIGH PRESSURE OVER
LAKE SUPERIOR...ACCELERATES SWWD AWAY FROM THE LAKE COUNTIES. WARM
FRONT DURING THE EVENING SHOULD EXTEND ESEWD FROM SRN MN INTO SW
WI. INCREASING LLJ AND ASSOCIATED WAA OVER ERN SD AND SRN MN WILL
ONCE AGAIN TRIGGER SVR CONVECTION OVER THAT REGION AND WILL EVOLVE
INTO A SVR MCS THAT WILL TRACK ALONG THE WARM FRONT AND INTO SOUTH
CENTRAL WI BY MID TO LATE EVENING AND DURING THE OVERNIGHT FOR ERN
WI. MDT DEEP LAYER SHEAR...STEEP MID LEVEL LAPSE RATES...MID LEVEL
DRY AIR...AND LARGE CAPE ON ALONG AND SOUTH OF THE FRONT ALL
SUPPORT A SVR BOW ECHO. MCS TO LIKELY DIVE SSEWD AS IT ENTERS SRN
WI AS HIGHER CAPE VALUES WILL BE TO THE SOUTH...ESPECIALLY WITH
SOME STABILIZING EFFECTS OF THE LAKE BREEZE. HAVE THUS KEPT SVR
WORDING OUT OF THE FAR EAST AND NE CWA.

AFTER MCS...ADDITIONAL STORMS ARE POSSIBLE AS WEAK SHORTWAVE TROUGH
AND WAVE OF LOW PRESSURE APPROACHES AND MOVES THROUGH THE REGION
ON SUNDAY. IN ADDITION TO THE SVR WORDING MENTIONED HEAVY RAIN IN
SOUTH CENTRAL WI FOR TNT. ISOLD FLASH FLOODING IS CERTAINLY POSSIBLE
BUT MOVEMENT OF STORMS SHOULD PRECLUDE A WIDESPREAD FLASH FLOOD
THREAT.

.LONG TERM...DRY WLY WINDS RETURN FOR SUN NT WITH HIGH PRESSURE TO
PREVAIL THE REMAINDER OF THE WEEK. COOLER THAN NORMAL TEMPS ARE
EXPECTED

&&

.AVIATION...MAIN ISSUE FOR TAFS TONIGHT AND SUNDAY IS DEALING WITH
THUNDERSTORM TIMING. BRISK LOW LEVEL JET POINTING INTO THE AREA WILL
BE DRIVING THE STORMS LATER THIS EVENING AND OVERNIGHT. EXPECTING A
COMPLEX OF THUNDERSTORMS TO MOVE EAST SOUTHEAST TO KMSN BY 05Z
SUNDAY...AND THE EASTERN TAF SITES BY 07Z SUNDAY. MVFR VISIBILITIES
ARE POSSIBLE WITH ANY OF THE STORMS...BUT WILL LEAVE OUT OF TAFS FOR
NOW. ALL SITES COULD ALSO SEE STRONG WINDS.

KEPT VICINITY THUNDER MENTION IN TAFS THROUGH SUNDAY...AS COLD FRONT
SHIFTS EAST ACROSS THE AREA. BREEZY SOUTHWEST WINDS SHOULD DEVELOP
AFTER 14Z SUNDAY WITHIN WARM SECTOR AIRMASS.

&&

.MARINE...BREEZY SOUTHWEST WINDS MAY HAVE FREQUENT GUSTS TO 25 KNOTS
ACROSS THE NEARSHORE WATERS ON SUNDAY...AS A TIGHT PRESSURE GRADIENT
DEVELOPS. SOME QUESTION IF THIS WILL OCCUR...DEPENDING ON AMOUNT OF
CLOUD COVER FROM THUNDERSTORMS IN THE AREA. THIS WOULD LIMIT MIXING
OF WINDS IN THE LOW LEVELS TO THE SURFACE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SHORT/LONG TERM...20
AVIATION/MARINE...08
Hazardous weather outlook, Jun 26, 4:02 PM CDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
402 PM CDT SAT JUN 26 2010

WIZ046-047-051-052-056>060-062>072-271000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
402 PM CDT SAT JUN 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT...MAINLY WEST
OF AN OXFORD...TO MADISON...TO MONROE LINE. AN EXPECTED THUNDERSTORM
COMPLEX WILL MOVE EAST SOUTHEAST FROM SOUTHERN MINNESOTA THROUGH
NORTHEAST IOWA...AND ACROSS SOUTHERN WISCONSIN. DAMAGING WINDS AND
SOME LARGE HAIL WOULD BE THE PRIMARY HAZARDS.

THE SEVERE WEATHER RISK COULD EXTEND AS FAR EAST AS A BEAVER
DAM...TO PEWAUKEE...TO LAKE GENEVA LINE LATER TONIGHT...AS THE
COMPLEX MOVES EAST SOUTHEAST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE LIKELY ACROSS SOUTHERN WISCONSIN SUNDAY
MORNING...WITH A CHANCE OF THUNDERSTORMS DURING THE AFTERNOON...AS
LOW PRESSURE AND A COLD FRONT MOVE EAST ACROSS THE AREA. NO SEVERE
WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LMZ643>646-271000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
402 PM CDT SAT JUN 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

AN EXPECTED THUNDERSTORM COMPLEX WILL MOVE EAST SOUTHEAST FROM
SOUTHERN MINNESOTA THROUGH NORTHEAST IOWA...AND ACROSS SOUTHERN
WISCONSIN AND PERHAPS THE NEARSHORE WATERS. GUSTY WINDS ARE POSSIBLE
WITH ANY OF THE STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE LIKELY ACROSS THE NEARSHORE WATERS SUNDAY
MORNING...WITH A CHANCE OF THUNDERSTORMS DURING THE AFTERNOON...AS
LOW PRESSURE AND A COLD FRONT MOVE EAST ACROSS THE AREA. NO SEVERE
WEATHER IS EXPECTED.

SOUTHWEST WIND GUSTS WILL APPROACH SMALL CRAFT ADVISORY CRITERIA
SUNDAY...AS A TIGHT PRESSURE GRADIENT DEVELOPS.

WOOD
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jun 26, 11:26 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1126 PM CDT SAT JUN 26 2010

WIZ056-057-062-063-270530-
COLUMBIA-DANE-IOWA-SAUK-
1126 PM CDT SAT JUN 26 2010

...STRONG THUNDERSTORMS MOVING ALONG THE WISCONSIN RIVER...

AT 1122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 23 MILES SOUTHWEST OF SAUK CITY...MOVING EAST AT
35 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

* THE THUNDERSTORM WILL BE NEAR...
  SPRING GREEN BY 1130 PM CDT...
  MAZOMANIE BY 1150 PM CDT...
  SAUK CITY AND PRAIRIE DU SAC BY MIDNIGHT CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

FRANKS
Special weather statement, Jun 27, 12:15 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1215 AM CDT SUN JUN 27 2010

WIZ056-057-063-270600-
COLUMBIA-DANE-SAUK-
1215 AM CDT SUN JUN 27 2010

...STRONG THUNDERSTORM MOVING INTO WEST CENTRAL COLUMBIA COUNTY...

AT 1212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LAKE WISCONSIN...MOVING NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  LAKE WISCONSIN AND LODI BY 1220 AM CDT...
  I90/94 WI RIVER BRIDGE BY 1225 AM CDT...
  POYNETTE BY 1230 AM CDT...
  RIO AND PARDEEVILLE BY 1245 AM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

FRANKS
Special weather statement, Jun 27, 12:34 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1234 AM CDT SUN JUN 27 2010

WIZ046-270615-
MARQUETTE-
1234 AM CDT SUN JUN 27 2010

...STRONG THUNDERSTORM MOVING INTO MARQUETTE COUNTY...

AT 1230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CENTRAL ADAMS COUNTY
TO SOUTHEASTERN ADAMS COUNTY...MOVING NORTHEAST AT 45 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  WESTFIELD BY 1245 AM CDT...
  MONTELLO BY 1255 AM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

FRANKS
Special weather statement, Jun 27, 12:38 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1238 AM CDT SUN JUN 27 2010

WIZ058-063-064-270630-
DANE-DODGE-JEFFERSON-
1238 AM CDT SUN JUN 27 2010

...STRONG THUNDERSTORM MOVING INTO NORTHEAST DANE COUNTY...

AT 1235 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF MARSHALL...MOVING NORTHEAST
AT 35 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  MARSHALL BY 1250 AM CDT...
  WATERLOO AND 6 MILES NORTHWEST OF LAKE MILLS BY 1255 AM CDT...
  WATERTOWN AND WATERTOWN AIRPORT BY 115 AM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

FRANKS
Special weather statement, Jun 27, 1:03 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
103 AM CDT SUN JUN 27 2010

WIZ056-270700-
SAUK-
103 AM CDT SUN JUN 27 2010

...STRONG THUNDERSTORM MOVING INTO WESTERN SAUK COUNTY...

AT 1258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES NORTHWEST
OF REEDSBURG TO 40 MILES WEST SOUTHWEST OF REEDSBURG...MOVING EAST
AT 50 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  REEDSBURG BY 140 AM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

FRANKS
Special weather statement, Jun 27, 1:24 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
124 AM CDT SUN JUN 27 2010

WIZ047-051-270715-
FOND DU LAC-GREEN LAKE-
124 AM CDT SUN JUN 27 2010

...STRONG THUNDERSTORM MOVING ACROSS GREEN LAKE COUNTY...

AT 121 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF RIPON...MOVING NORTHEAST AT
50 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

* THE THUNDERSTORM WILL BE NEAR...
  RIPON BY 130 AM CDT...
  ROSENDALE BY 140 AM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

FRANKS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 12:20 AM CDTSevere Thunderstorm WarningMKXColumbia40 min
Jun 27, 9:38 AM CDTSpecial Marine WarningMKX52 min
Jun 27, 1:27 PM CDTTornado WarningMKXRacine18 min
Jun 27, 1:32 PM CDTSpecial Marine WarningMKX44 min

Nearby

Flash Flood Warnings in Wisconsin, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.